Ive been taking glompiride for bout 3 months now and im worried that im actually losing my hair in i know its not the other 2 medicines im taking please help thank you
20 Jun 2013
Hello. It is important to list your other medication as some medications do not work well with each other.
Loss of hair is usually associated with severe illness, high fevers, thyroid problems. Have you told your physician about this? Hair loss is often temporary and a natural cycle of the body. This medication does produce rashes and sun sensitivity in some people. Is your scalp itchy or scaling?
We can check how this interacts with other medications, supplements, and OTC you may be taking.
- Glimepiride Information for Consumers
- Glimepiride Information for Healthcare Professionals (includes dosage details)
- Side Effects of Glimepiride (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
My sugar was higt an low when I had knee surgery in march they put me onactos 30mg I a day enalapril 5mg two a daymetformin 1000mg 2time a dayan ...
1 answer • 22 Oct 2009
I have been on Tramadol SR now for 14 months. I was started off on 300mg a day and because I was feeling good and the pain in my back was under ...
2 answers • 11 Jul 2011
1 answer • 26 Dec 2011
I am on asacol ec 400 have been on it for 1- 1/2 months and have had hair loss.I have type 2 diabetes.
1 answer • 21 Jun 2012
i have type 2 diabetes and my weight is 220+ pounds. I take medication through pills (Glimepiride (1 Mg) and Metformin Hydrochloride (500 mg) twice a ...
1 answer • 26 Nov 2013